ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 5.

Conference Paper

Karamchandani, Nikhil and Manjunath, D and Yogeshwaran, D and Iyer, Srikanth K (2006) Evolving Random Geometric Graph Models for Mobile Wireless Networks. In: 2006 4th International Symposium on Modeling and Optimization in Mobile, Ad Hoc and Wireless Networks, 03-06 April 2006, Boston.

Departmental Technical Report

Iyer, Srikanth K and Yogeshwaran, D (2010) Percolation and Connectivity in AB Random Geometric Graphs. TR-PME-2010-17.

Journal Article

Iyer, Srikanth K and Yogeshwaran, D (2012) Percolation and connectivity in AB random geometric graphs. In: ADVANCES IN APPLIED PROBABILITY, 44 (1). pp. 21-41.

Iyer, Srikanth K and Manjunath, D and Yogeshwaran, D (2008) Limit Laws for k-Coverage of Paths by a Markov-Poisson-Boolean Model. In: Stochastic Models, 24 (4). pp. 558-582.

Ram, Sundhar S and Manjunath, D and Iyer, Srikanth K and Yogeshwaran, D (2007) On the Path Coverage Properties of Random Sensor Networks. In: IEEE Transactions On Mobile Computing, 6 (5). pp. 446-458.

This list was generated on Thu Aug 21 14:19:50 2014 IST.